Record number :
851876
Title of article :
θ-Summation and Hardy Spaces Original Research Article
Author/Authors :
Ferenc Weisz، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
22
From page :
121
To page :
142
Abstract :
A general summability method of Fourier series and Fourier transforms is given with the help of an integrable function θ having integrable Fourier transform. Under some weak conditions on θ we show that the maximal operator of the θ-means of a distribution is bounded from Hp(T) to Lp(T) (p0
Keywords :
* Hardy spaces , * p-atom , * atomic decomposition , * interpolation , * Fourier transforms , * ?-summation
Journal title :
Journal of Approximation Theory
Journal title :
Journal of Approximation Theory
Serial Year :
2000
بازگشت